# SDR 9602129984

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Engine: Pwa JT8D17
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Condition: Iced Up
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION WAS ABNORMALLY HIGH DURING POWER APPLICATION ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED ICE DEPOSITS FROM THE ENGINE NOSE BULLET AND PT2 PROBE.  ENGINE INDICATIONS RETURNED TO NORMAL ON SUBSEQUENT RUNUP.
